# SDR MASA98011

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 85210181101
- Condition: Worn
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7561 - SHR-DEN - UPON ARRIVAL IN DEN, THE AIRSTAIR DOOR WOULD NOT OPEN DUE TO THE CABLE BINDING.  MAINTENANCE REMOVED AND REPLACED THE DOOR CABLE.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
